MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX35038UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 07/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A resolute onyx rx coronary drug eluting stent and a telescope guide extension catheter were used to treat a severely calcified and tortuous friable lesion in the mid proximal right coronary artery (rca).The devices were inspected with no issues noted.The telescope device was prepped as per ifu, onyx negative prep was performed with no issues.The lesion was pre dilated.The devices did not pass through a previously deployed stent.Resistance was not encountered when advancing the devices.Excessive force was not used.It was reported that while both devices were advancing a contained dissection was encountered.No additional patient injury.
 
Additional Manufacturer Narrative
It was reported that the dissection was due to calcification and the nature of the vessel.It was detailed that dissections occur also with non medtronic guide liner's.The dissection was contained and was treated with a stent.The resolute onyx device was removed and replaced with a non medtronic stent.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8797493
Report Number9612164-2019-02898
Device Sequence Number2838335
Product Code NIQ
UDI-Device Identifier00643169557130
UDI-Public00643169557130
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/19/2021
Device Model NumberRONYX35038UX
Device Catalogue NumberRONYX35038UX
Device Lot Number0009747920
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/16/2019
Supplement Date Received by Manufacturer07/18/2019
09/24/2019
Initial Report FDA Received Date07/17/2019
Supplement Report FDA Received Date08/12/2019
09/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR